# SDR SWAA062270

- Difficulty date: July 2, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 64,365 hours, 53,889 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 65C10300
- Condition: Cracked
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND NLG ACTUATOR UPPER ATTACH FITTING GUSSETT CRACKED IN RADIUS.  REMOVED AND REPLACED NLG GUSSETT FITTING PER SRM.
